| Model Number |
N/A |
| Medical Device Problem Code |
Break (1069)
| Health Effect - Clinical Code |
Foreign Body In Patient (2687)
| Date of Event |
07/15/2026
Type of Reportable Event
Serious Injury
Event or Problem Description
It was reported that a vascular access nurse placed a 20g 10cm powerglide catheter.Needle was inserted, wire advanced and engaged & catheter advanced.The catheter became severed from the blue portion of the hub during the process of retracting the wire and was lodged inside the patient¿s vessel.Vascular survey was called in to perform a cutdown with catheter retrieval.Retained catheter in vascular, removed by vascular surgeon.No further details provided.
Additional Manufacturer Narrative
H11: section a through f - the information provided by bd represents all of the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.The manufacturer has received the sample and will be evaluated.A supplemental will be submitted with evaluation results.